# SDR DXTA2025041503086

- Difficulty date: April 13, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N812QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000048
- Aircraft time: 4,505 hours, 2,571 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 69480012
- Condition: Defective
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

RIGHT MLG LANDING GEAR RETRACION: RIGHT MAIN GEAR ASSEMBLY APPEARED TO NOT RETRACT AFTER TAKEOFF, AMBER CROSSHATCH SYMBOL DEPICTED ON ECAIS ALONG WITH GEAR DOOR OPEN CAS MESSAGE. WE DID NOT PULL THE EMER BRAKE HANDLE. GROUND DETECT FAULT CAS REMAINED AFTER LANDING. CORRECTIVE ACTION: REPLACED SQUAT SWITCH HARNESS. VISUAL AND OPERATIONAL TESTS SATISFACTORY. ALL WORK IAW CE700 MM 32-31-05 AND 32-30-10.
